Paley-wiener theorems for the Hankel transformation

  1. Betancor, J.J. 1
  2. Linares, M. 1
  3. Méndez, J.M.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Rendiconti del Circolo Matematico di Palermo

ISSN: 0009-725X

Year of publication: 1995

Volume: 44

Issue: 2

Pages: 293-300

Type: Article

Export: RIS
DOI: 10.1007/BF02850837 SCOPUS: 2-s2.0-51849181198 GOOGLE SCHOLAR
Data source: Scopus